# SDR AALA980137

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS INOPERATIVE.  REPAIRED EMERGENCY FLOOR PATH LIGHTING WIRES IN FIRST CLASS CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
